|Side effects or just gettin old?
Oct 11, 2010
I am 45 years old and have been HIV pos for 5 Years and on Atripla for 2.5 or so. My viral load in undecetable and CD4s are in the low 600s. I usually feel great. Only get illness such as a cold a couple of times a year, however when I do get sick it knocks me on my butt for several days. Do you think this is a side effects from the HIV, Medication, or am I just getting old?
Response from Dr. Frascino
Do I think your getting knocked on your butt from a cold for several days is due to HIV, medications or just getting old? I would venture the correct answer is "none of the above!" Colds and flus are caused by a wide range of viruses. Some are more virulent and severe than others. Chances are this year you were simply unlucky enough to contract several particularly nasty germs. Also, I should mention that if you consider 45 as "getting older," I'm currently getting ancient!
policy wiped doctors
- What Is The Risk Of Getting HIV From Massage?
- Do White Spots Mean I Have Hiv?
- Does HIV Cause Headache?
- Swollen Glands After Licking Vagina Worried I Have HIV
- Swollen Lymph Nodes After Unprotected Sex Without Ejaculation Worried I Have HIV
- Vomiting After Vaginal Sex Without Condom Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.